Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Loose motion, nausea, gas in stomach. Want medicine

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 115 Questions
Hello Doctor,
i m suffering from loose motion,vomiting sensation & lots of gas in stomach from last three day.
please prescribe me medicine.
Posted Sun, 16 Sep 2012 in Digestion and Bowels
Answered by Dr. Mihail Iepure 2 hours later
Welcome to XXXXXXX
Symptoms described by you ( hyperacidity since 7 years ) suggestive for gastroesophageal reflux disease or/and associated with chronicle gastritis, but best method to determine exactly is Endoscopic examination. Regarding your diarrhea , nausea ( vomiting sensation ), meteorism ( gas ) these symptoms if appeared since three days , then can have few causes, like as a complication of your basic gastrointestinal disorder, or food poisoning, gastroenteritis viral or bacterial origin ( very frequently accompanied by vomiting, nausea, diarrhea, abdominal cramps ).Right now I would recommend you following measures: proton pump inhibitors like omeprazole or pantoprazole once a day before meal in the morning , in sever cases associated with ranitidine twice a day ( to control hyperacidity ,nausea); Oral rehydration salts every day, Probiotics, adequate fluid intake, light diet. Monitor your self for more two three days and if there no improvements or will appear additionally to diarrhea persistent vomiting, abdominal cramps, muscular pain, fever, headache, then you need Doctor consultation and laboratory investigation : stool exam and culture, urine analysis, complete blood count, biochemistry ( especially electrolytes ).All these tests will clarify cause of your diarrhea, nausea and abdominal discomfort .Additionally Endoscopic exam to clarify cause of your hyperacidity.
I wish you good luck and speedy recovery,
Hope this helps and I have answered your query. If you have additional queries don’t hesitate to ask.

Best Regards,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor